RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 070, 17 страниц (Mi sigma528)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

$C$-Integrability Test for Discrete Equations via Multiple Scale Expansions

Christian Scimiternaab, Decio Leviab

a Sezione INFN
b Dipartimento di Ingegneria Elettronica, Università degli Studi Roma Tre, Via della Vasca Navale 84, 00146 Roma, Italy

Аннотация: In this paper we are extending the well known integrability theorems obtained by multiple scale techniques to the case of linearizable difference equations. As an example we apply the theory to the case of a differential-difference dispersive equation of the Burgers hierarchy which via a discrete Hopf–Cole transformation reduces to a linear differential difference equation. In this case the equation satisfies the $A_1$, $A_2$ and $A_3$ linearizability conditions. We then consider its discretization. To get a dispersive equation we substitute the time derivative by its symmetric discretization. When we apply to this nonlinear partial difference equation the multiple scale expansion we find out that the lowest order non-secularity condition is given by a non-integrable nonlinear Schrödinger equation. Thus showing that this discretized Burgers equation is neither linearizable not integrable.

Ключевые слова: linearizable discrete equations; linearizability theorem; multiple scale expansion; obstructions to linearizability; discrete Burgers

DOI: https://doi.org/10.3842/SIGMA.2010.070

Полный текст: PDF файл (326 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/070/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1005.5288
Тип публикации: Статья
MSC: 34K99; 34E13; 37K10; 37J30
Поступила: 29 мая 2010 г.; в окончательном варианте 20 августа 2010 г.; опубликована 31 августа 2010 г.
Язык публикации: английский

Образец цитирования: Christian Scimiterna, Decio Levi, “$C$-Integrability Test for Discrete Equations via Multiple Scale Expansions”, SIGMA, 6 (2010), 070, 17 pp.

Цитирование в формате AMSBIB
\RBibitem{SciLev10}
\by Christian Scimiterna, Decio Levi
\paper $C$-Integrability Test for Discrete Equations via Multiple Scale Expansions
\jour SIGMA
\yr 2010
\vol 6
\papernumber 070
\totalpages 17
\mathnet{http://mi.mathnet.ru/sigma528}
\crossref{https://doi.org/10.3842/SIGMA.2010.070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2725013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281824700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896058900}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma528
  • http://mi.mathnet.ru/rus/sigma/v6/p70

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Hernández Heredero R., Levi D., Scimiterna C., “A discrete linearizability test based on multiscale analysis”, J. Phys. A, 43:50 (2010), 502002, 14 pp.  crossref  mathscinet  zmath  isi  scopus
    2. К. Шимитерна, Д. Леви, “Интегрируемость дифференциально-разностных уравнений с дискретными кинками”, ТМФ, 167:3 (2011), 496–513  mathnet  crossref  mathscinet  adsnasa; Ch. Scimiterna, D. Levi, “Integrability of differential–difference equations with discrete kinks”, Theoret. and Math. Phys., 167:3 (2011), 826–842  crossref  isi
    3. Р. Эрнандес Эредеро, Д. Леви, К. Шимитерна, “Классификация дискретных систем на квадратных решетках”, ТМФ, 172:2 (2012), 250–263  mathnet  crossref  mathscinet  adsnasa  elib; R. Hernandez Heredero, D. Levi, Ch. Scimiterna, “Classification of discrete systems on a square lattice”, Theoret. and Math. Phys., 172:2 (2012), 1097–1108  crossref  isi  elib
    4. Scimiterna Ch. Levi D., “Classification of Discrete Equations Linearizable by Point Transformation on a Square Lattice”, Front. Math. China, 8:5, SI (2013), 1067–1076  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:154
    Полный текст:30
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019